... time if not morer bleeding than normal. When I had the implanon removed i had just stared my period the day before ,since the removal i have been bleeding no stop for 12 days , for the last 4 days its has been very light but constant , is this normal and what should I do? please help
Yes, as Kaismama said, it's just a matter of your body trying to adjust.
If it gets heavy & constant then you may need an iron supplement to stop you becoming anaemic.
A natural remedy called Agnus Castus is very good at helping your body to rebalance your hormones. I get the A. Vogel brand, which as a liquid that you put into a little water twice per day. It helped me a lot when I came off Depo, & still helps to lessen my PMT/PMS symptoms & give me a regular cycle, which I've never had.
You can't use AC if you're using any form of hormonal contraceptive, as it could make it less effective.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2013 • 2 answers
Posted 2 Feb 2013 • 1 answer
Posted 22 Apr 2013 • 1 answer
Posted 22 Dec 2014 • 1 answer
Posted 19 Nov 2016 • 0 answers